# SDR ASAA2015072412578

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 10,704 hours, 3,448 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engien
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 73-30311 DISPLAYED ON CDU RECENT FAULTS. SHORT TIME FAULT.   THE START SWITCH SIGNAL AND BUS DATA DISAGREE.  ACFT GROUNDED.  ACCOMPLISHMENT OF T/C 78273000 ON WO 306045 SHOWED NO FAULTS ON EITHER ENGINE.  PERFORMED T/C FOR FAULT 73-30311, DUAL CHANNEL FAULT FOR NR 1 ENGINE IAW FIM 73-24, TASK 813. INITIAL EVALUATION, EEC TEST IAW MM 73-21-00-700-804-F00 IN EACH START SWITCH POSITION.  DID NOT CONFIRM FAULT.  PERFORMED START SWITCH TEST FOR NR 1 ENGINE START SWITCH S266 IAW MM 80-11-00-730-801-F00.  ALL TESTS PASS.
